# SDR VNAA20250127036

- Difficulty date: December 12, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORROSION ON LEFT SIDE SEAT RAIL, (1 SEGMENT) BTW FS485 TO FS565, STGR15, LH    SIDE SEAT RAIL, (1 SEGMENT) BTW FS485 TO FS565, STGR15, LH WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-31-49-101-001-A01 AND WAS REPLACED PER CRJ700 AMM 53-00-49 (CONFIG A03)
